# SDR ASOA2015072713545

- Difficulty date: July 27, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAIL FROM FS 409+112-559+4 HAS SEVERAL AREAS OF CORROSION AROUND SCREW AND AT LEAST 1 AREA OF INTERGRANULAR.  REMOVED RT FLOOR SEAT RAIL FROM FS 409-112 TO FS 559+4 IAW AMM 53-01-11-000-802 AND SRM 51-41-02. LOCATED HOLES IN BULK MATERIAL, PN:N126-2075, PO:W35264, FS 409+112 TO FS 559+4 RT IAW SRM 51-40-11 AND REO:601R-53-00-485. ALODINED, PRIMED AND PAINTED SEAT TRACK IAW REO:601R-53-00-485.  COMPLETED STEPS 7 & 8 OF REO:601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO:601R-53-00-485, REV A.
